# SDR SWAA2019040331309

- Difficulty date: February 5, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N7816B
- Make and model: Boeing 737-7L9
- Aircraft serial: 28009
- Aircraft time: 59,081 hours, 25,956 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200079004
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SIDEWALL PANEL 231YHW MISSING ESCAPE LENS.  R&R SIGN LIGHT ASSEMBLY IAW AMM.
